MAUDE Adverse Event Report: KARL STORZ ENDOVISION, INC. URETERO-RENO-FIBERSCOPE; FLEX-X 2 FLEXIBLE SCOPE

KARL STORZ ENDOVISION, INC. URETERO-RENO-FIBERSCOPE; FLEX-X 2 FLEXIBLE SCOPE
Model Number 11278AU1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rupture (2208)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product has not been returned for evaluation.Per karl storz representative the facility has been using third party repair companies since april 2020.No serial number was provided by account.
 
Event or Problem Description
Per copy of mdr #mw506891 received via email from the fda: while using flexible ureteroscope the ureter was torn and a ureteral stent has to be placed until tear healed.

Brand Name
URETERO-RENO-FIBERSCOPE
Common Device Name
FLEX-X 2 FLEXIBLE SCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION, INC.
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242118810
MDR Report Key13824598
Report Number1221826-2022-00026
Device Sequence Number17230410
Product Code FGB
UDI-Device Identifier04048551226438
UDI-Public04048551226438
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11278AU1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown